# SDR DALA13061651505

- Difficulty date: November 11, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 96,844 hours, 18,358 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Fitting
- Condition: Cracked
- Location: Longeron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON FITTING FOUND CRACKED AT RADIUS APPROX 1/2 INCH.   LONGERON FITTING REPLACED.
